# SDR DXTR2015022401

- Difficulty date: February 20, 2015
- Submitted: February 24, 2015
- Operation: General aviation
- Filed by: NJS145 LLC, repair station DXTR401D
- Aircraft: N675QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605275
- Aircraft time: 10,540 hours, 8,432 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Support Angle
- Part number: 661135425
- Condition: Cracked
- Part time: 10,540 hours, 8,432 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT FWD DOOR SPRING ON FWD FRAME, PERFORMED EDDY CURRENT INSPECTION OF THE MAIN CABIN DOOR STRUCTURE IAW NDI MANUAL PN 6 20-00-02.  VERIFIED EXISTENCE OF CRACK.  NDI SERVICES PROVIDED ON W/O B180183.  PERFORMED CUTOUT OF DAMADGED AREA.  FABRICATED AND MATCH DRILLED FILLER AND DOUBLER, REF ERO-697370, REV A, SRM 53-20-01. FILLER AND DOUBLER REQUIRE INSTALLATION. FABRICATED DOUBLER FROM FWD DOOR FRAME PN 6611354-25.
